# SDR SIMA200213001

- Difficulty date: May 3, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- System (JASC): 2810 · Fuel Storage
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MIA - FLT 9534 - A/C SMELLS LIKE FUEL BOTH ON GROUND AND IN THE AIR.  INSPECTED INSIDE CABIN FOR FUEL LEAK, OUTSIDE FOR FUEL LEAKS.  AIRED OUT CABIN AND CROSS FEED FUEL AND RAN ENGINES.  NO SMELL OF FUEL FOUND INCABIN.  (M)
